Volume 17, issue 4 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On mod $p$ $A_p$–spaces

Ruizhi Huang and Jie Wu

Algebraic & Geometric Topology 17 (2017) 2125–2144
Bibliography
1 J F Adams, On the non-existence of elements of Hopf invariant one, Ann. of Math. 72 (1960) 20 MR0141119
2 J F Adams, The sphere, considered as an H–space modp, Quart. J. Math. Oxford. Ser. 12 (1961) 52 MR0123323
3 J F Adams, H–spaces with few cells, Topology 1 (1962) 67 MR0148065
4 J F Adams, M F Atiyah, K–theory and the Hopf invariant, Quart. J. Math. Oxford Ser. 17 (1966) 31 MR0198460
5 M F Atiyah, Power operations in K–theory, Quart. J. Math. Oxford Ser. 17 (1966) 165 MR0202130
6 R A Body, R R Douglas, Homotopy types within a rational homotopy type, Topology 13 (1974) 209 MR0353303
7 R R Douglas, F Sigrist, Sphere bundles over spheres and H–spaces, Topology 8 (1969) 115 MR0244999
8 J Grbić, J Harper, M Mimura, S Theriault, J Wu, Rank p 1 mod-p H–spaces, Israel J. Math. 194 (2013) 641 MR3047086
9 N L Hagelgans, Local spaces with three cells as H–spaces, Canad. J. Math. 31 (1979) 1293 MR553162
10 J R Harper, The mod 3 homotopy type of F4, from: "Localization in group theory and homotopy theory, and related topics" (editor P Hilton), Lecture Notes in Math. 418, Springer (1974) 58 MR0365558
11 J Harper, A Zabrodsky, Evaluating a pth order cohomology operation, Publ. Mat. 32 (1988) 61 MR939770
12 Y Hemmi, Homotopy associative finite H–spaces and the mod 3 reduced power operations, Publ. Res. Inst. Math. Sci. 23 (1987) 1071 MR935716
13 Y Hemmi, On exterior An–spaces and modified projective spaces, Hiroshima Math. J. 24 (1994) 583 MR1309142
14 Y Hemmi, Mod p decompositions of mod p finite H–spaces, Mem. Fac. Sci. Kochi Univ. Ser. A Math. 22 (2001) 59 MR1822064
15 J R Hubbuck, Generalized cohomology operations and H–spaces of low rank, Trans. Amer. Math. Soc. 141 (1969) 335 MR0248809
16 J R Hubbuck, M Mimura, The number of mod p A(p)–spaces, Illinois J. Math. 33 (1989) 162 MR974018
17 N Iwase, On the K–ring structure of X–projective n–space, Mem. Fac. Sci. Kyushu Univ. Ser. A 38 (1984) 285 MR760190
18 J McCleary, Mod p decompositions of H–spaces ; another approach, Pacific J. Math. 87 (1980) 373 MR592743
19 M Mimura, G Nishida, H Toda, On the classification of H–spaces of rank 2, J. Math. Kyoto Univ. 13 (1973) 611 MR0334195
20 M Mimura, G Nishida, H Toda, Mod p decomposition of compact Lie groups, Publ. Res. Inst. Math. Sci. 13 (1977/78) 627 MR0478187
21 J D Stasheff, Homotopy associativity of H–spaces, I, Trans. Amer. Math. Soc. 108 (1963) 275 MR0158400
22 J D Stasheff, Homotopy associativity of H–spaces, II, Trans. Amer. Math. Soc. 108 (1963) 293 MR0158400
23 J D Stasheff, The mod p decomposition of Lie groups, from: "Localization in group theory and homotopy theory, and related topics" (editor P Hilton), Lecture Notes in Math. 418, Springer (1974) 142 MR0375294
24 C Wilkerson, K–theory operations in mod p loop spaces, Math. Z. 132 (1973) 29 MR0324701
25 C Wilkerson, Spheres which are loop spaces mod p, Proc. Amer. Math. Soc. 39 (1973) 616 MR0317319
26 C Wilkerson, Mod p decomposition of mod p H–spaces, from: "Algebraic and geometrical methods in topology" (editor L F McAuley), Lecture Notes in Math. 428, Springer (1974) 52 MR0375293
27 A Zabrodsky, Homotopy associativity and finite CW complexes, Topology 9 (1970) 121 MR0266211
28 A Zabrodsky, The classification of simply connected H–spaces with three cells, I, Math. Scand. 30 (1972) 193 MR0315708
29 A Zabrodsky, The classification of simply connected H–spaces with three cells, II, Math. Scand. 30 (1972) 211 MR0315708
30 A Zabrodsky, On the realization of invariant subgroups of π(X), Trans. Amer. Math. Soc. 285 (1984) 467 MR752487